# SDR AALA201806139013

- Difficulty date: June 2, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: D5288023700201
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. THE LEFT HAND MAIN LANDING GEAR DOOR HAS BORE AREA OF 1.2365 LOCATED AT FR 43 AND BL +Y254. REPLACED HINGE ASSEMBLY PER CMM 52-81-18 AND SRM 51-44-11.
